On Generalized m-flat Modules
AL-Rafidain Journal of Computer Sciences and Mathematics,
2013, Volume 10, Issue 3, Pages 29-35
AbstractLet I be a right (left) ideal of a ring R. Then R/I is a right (left) generalized m – flat modules (GmF – module) if and only if for each , there exist and a fixed positive integer m such that . We study characterization and properties this class of flat modules, and we give the relation between this class and generalized m- flat modules and m – regular rings, reduced rings, reversible rings and uniform rings.
- Article View: 40
- PDF Download: 53